MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-32-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient was was revised approximately 6 years 7 months post op.The patient presented to surgeons office with poly wear shown on x-ray and a recalled implant.The patient had an acetabular poly liner and femoral head swap.There was no reported breakage of a device or surgical delay/prolongation.The patient left the or stable.
 
Additional Manufacturer Narrative
Pending investigation.D10: 5134271 170-32-00 - biolox delta femoral head 32mm od, +0mm; 5218769 186-01-50 - integrip cc, cluster 50mm, g1; 4917687 190-01-02 - alt ha noclr ext sz 2.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, d, g the most likely cause for the revision reported due to early prosthesis wear and osteolysis is a combination of the risk: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).Additionally, the sequence of events as related to the reported wear cannot be confirmed and the contributions of each to the reported event cannot be determined.The reported prosthesis wear is visible in the provided radiograph/image of the explanted devices.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20320784
Report Number1038671-2024-03730
Device Sequence Number7669392
Product Code JDI
UDI-Device Identifier10885862207029
UDI-Public10885862207029
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2022
Device Catalogue Number132-32-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale